# SDR SWAA012571

- Difficulty date: September 17, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 52,215 hours, 54,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6546546
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 847, BETWEEN STR 8R & 9R.                                 REPAIRED FRAME PER BFG ER 01-0788
